# SDR SWAA2024040464340

- Difficulty date: March 16, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 33,352 hours, 15,915 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E DEFLECTION CONTROL RIB UPPER PANEL ATTACH FLANGE IS CRACKED IN HALF.  DISASSEMBLED AND REMOVED DAMAGE PER SRM 57-51-02-2R-3.  PERFORMED NDT INSPECTION PER NDT PART 6 51-00-00 PROCEDURE 23. NO DEFECTS NOTED.   FLAP PEENED REPAIR AREA AND FABRICATED; LOCATED & DRILLED REPAIR PARTS PER SRM 57-51-02-2R-3.  C/W INSPECTION.  REMOVED & DISPLACED BAFFLE I/B OF DEFLECTION RIB PER SRM 51-40-02. REMOVED WEB PER SRM 51-40-02.  REMOVED T/E DEFLECTION CONTROL RID ASSY AS REQUIRED.  REMOVED 1 EA SPOILER PRESSURE HYD LINE AND 1 EA SPOILER RETURN HYD LINE AT WS 278.  REMOVED AND REPLACED PER SRM 57-51-02-2R-3-B00043 (REPAIR 3 - WING INBOARD FIXED TRAILING EDGE DEFLECTION CONTROL RIB UPPER TAB CRACK DAMAGE.
